# SDR CA101122013

- Difficulty date: November 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 7,965 hours
- Engine: Lyc IO540M1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 2374513
- Condition: Ruptured
- Location: Hyd System
- Part time: 86 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH PILOT SELECTED GEAR DOWN AND THE LANDING GEAR FAILED TO EXTEND.  PILOT SELECTED LANDING GEAR HANDLE TO THE UP POSITION THEN CYCLED THE GEAR HANDLE BACK TO THE DOWN POSITION AGAIN WITH A FAILURE OF THE GEAR TO EXTEND.  APPROACH CANCELLED AND RECEIVED PERMISSION TO MOVE AWAY FROM THE AIRPORT TO DETERMINE THE PROBLEM.  CIRCUIT BREAKERS AND INDICATION LIGHTS CHECKED SATISFACTORY FOR OPERATION, EMERGENCY PUMP SELECTED AND LANDING GEAR EXTENSION CARRIED OUT WITH THREE DOWN AND LOCKED INDICATION.  APPROACH CLEARANCE REQUESTED AND AIRCRAFT SUCCESSFULLY RECOVERED TO RAMP.
